Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 45, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 26, 2010, 7:21 AM EDT. It took effect at Apr 26, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2010, 7:21 AM EDT (11:21 UTC)
- In effect from
- Apr 26, 2010, 2:00 PM EDT
- Expired
- Apr 26, 2010, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
107 WWUS84 KMOB 261121 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 621 AM CDT MON APR 26 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION IN THE WAKE OF A COLD FRONT. A PROLONGED PERIOD OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT IS EXPECTED ACROSS THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON. IN ADDITION...DISPERSIONS WILL BE HIGH WITH DEEP MIXING HEIGHTS AND TRANSPORT WINDS IN EXCESS OF 20 MPH. FLZ001>006-262300- /O.UPG.KMOB.FW.A.0039.100426T1800Z-100426T2300Z/ /O.NEW.KMOB.FW.W.0045.100426T1800Z-100426T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 621 AM CDT MON APR 26 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION IN THE WAKE OF A COLD FRONT. A PROLONGED PERIOD OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT IS EXPECTED ACROSS THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON. IN ADDITION...DISPERSIONS WILL BE HIGH WITH DEEP MIXING HEIGHTS AND TRANSPORT WINDS IN EXCESS OF 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
050 WWUS84 KMOB 261945 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 245 PM CDT MON APR 26 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE NORTHWEST FLORIDA PANHANDLE... .A WEAK REINFORCING COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT INTO TUESDAY AND USHER DRIER AND COOLER AIR INTO THE AREA. A RED FLAG WARNING CONTINUES THROUGH THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO BREEZY WESTERLY WINDS AROUND 15 MPH AND RELATIVE HUMIDITIES SLIGHTLY BELOW CRITICAL LEVELS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY DUE TO RELATIVE HUMIDITIES DROPPING SLIGHTLY BELOW CRITICAL LEVELS FOR A MARGINAL DURATION COMBINED WITH NORTHWESTERLY WINDS POSSIBLY AROUND 15 MPH. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON WEDNESDAY DUE TO AFTERNOON RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A LONG DURATION. FLZ001>006-271145- /O.NEW.KMOB.FW.A.0040.100427T1800Z-100427T2300Z/ /O.NEW.KMOB.FW.A.0041.100428T1600Z-100429T0000Z/ /O.CON.KMOB.FW.W.0045.000000T0000Z-100426T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 245 PM CDT MON APR 26 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING CONTINUES THROUGH THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO BREEZY WESTERLY WINDS AROUND 15 MPH AND RELATIVE HUMIDITIES SLIGHTLY BELOW CRITICAL LEVELS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY DUE TO RELATIVE HUMIDITIES DROPPING SLIGHTLY BELOW CRITICAL LEVELS FOR A MARGINAL DURATION COMBINED WITH NORTHWESTERLY WINDS POSSIBLY AROUND 15 MPH. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON WEDNESDAY DUE TO AFTERNOON RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A LONG DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 26, 6:21 AM EDT, 1 hour earlier.
Area forecast discussion, Apr 26, 6:21 AM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
521 AM CDT MON APR 26 2010
.SHORT TERM (TODAY AND TONIGHT)...COOLER AND DRIER AIR CONTINUES TO
FILTER INTO THE REGION EARLY THIS MORNING AS THE COLD FRONT HAS
FINALLY CLEARED THE COAST AND IS NOW OVER THE NORTHERN GULF. THE
ATMOSPHERE WILL CONTINUE TO DRY OUT THROUGH DAY UNDER THE STRONG
WEST TO NORTHWEST DEEP LAYER FLOW WITH PRECIPITABLE WATERS DROPPING
TO AROUND A HALF INCH. EXPECT SUNNY SKIES AND TEMPS TO BE SEASONABLE
IN THE UPPER 70S TO LOWER 80S. WINDS BECOME QUITE BREEZY BY LATE
MORNING INTO THE AFTERNOON...WHICH IS OFTEN THE CASE IN THESE WELL
MIXED DEEP NW/W FLOW EVENTS. WINDS ATOP THE MIXED LAYER ARE FORECAST
TO BE ABOUT 30 KT...SO FREQUENT GUSTS OF 20 TO 30 MPH CAN BE
ANTICIPATED TODAY.
A SHORTWAVE CURRENTLY SEEN ON WATER VAPOR DIVING SOUTHEAST INTO THE
DAKOTAS...WILL QUICKLY MOVE INTO THE MIDWEST AND TENNESSEE VALLEY BY
EARLY TUESDAY MORNING AND SEND ANOTHER COLD FRONT OUR WAY. WITH THIS
SYSTEM FOLLOWING SO QUICK ON THE HEELS OF THE PREVIOUS SYSTEM...
THERE WILL BE NO TIME FOR SIGNIFICANT MOISTURE RECOVERY IN THE LOW
LEVELS. THERE IS SOME MODEST LIFT ASSOCIATED WITH THE FEATURE...
NOTED MAINLY BY INCREASED CONVERGENCE ALONG THE SFC-850 MB FRONTAL
ZONE AND THE MODELS DO GENERATE SOME LIGHT PRECIP OVER SE MS BY 12Z
TUE. WHILE A FEW SHOWERS CANNOT BE RULED OUT WITH SUCH A VIGOROUS
UPPER LEVEL SYSTEM...THE DRY LOW LEVELS AND LACK OF DEEP MOISTURE
WOULD APPEAR TO WIN OUT. THEREFORE...WILL ONLY CARRY A 20 PERCENT
CHANCE OF SHOWERS OVER THE WESTERN ZONES EARLY TUE MORNING. CLOUDS
WILL BE ON THE INCREASE HOWEVER...AND MOSTLY CLOUDY SKIES ARE
EXPECTED BY SUNRISE TUESDAY. WENT WITH A BLEND OF GUIDANCE ON LOW
TEMPS WITH LOW 50S NORTH TO UPPER 50S ALONG THE COAST. 34/JFB
(TUESDAY THROUGH WEDNESDAY NIGHT)...SHOWERS WILL MOVE EAST ACROSS THE
AREA DURING THE DAY ON TUESDAY. MOST OF THE SHOWERS WILL BE EAST OF
THE AREA BY MID AFTERNOON. CLEARING SKIES ARE EXPECTED OVER THE
WESTERN ZONES AROUND NOON AND THE EASTERN ZONES BY SUNSET. MUCH
COOLER AND DRIER AIR FILTERS INTO THE AREA BY TUESDAY EVENING. WEDNESDAY
MORNING LOW TEMPERATURES WILL BE AS MUCH AS 10 DEGREES BELOW SEASONAL
NORMALS WITH MUCH OF THE AREA IN THE 40S EXCEPT LOWER 50S ALONG THE
COAST. HIGHS ON WEDNESDAY WILL BE IN THE UPPER 70S AND LOWER 80S WHICH
IS NEAR SEASONAL NORMALS. ANOTHER COOL NIGHT IS EXPECTED WITH
OVERNIGHT LOWS IN THE MID 40S INLAND AND LOWER 50S NEAR THE COAST
WHICH IS WELL BELOW SEASONAL NORMALS. /04
.LONG TERM (THURSDAY THROUGH SUNDAY)...
UPPER LEVEL RIDGING WILL BEGIN TO SHIFT EAST BY LATE WEEK AS AN UPPER
TROUGH SETS UP OVER THE WEST. RETURN FLOW BEGINS ON THURSDAY AND BRINGS
UNSETTLED WEATHER TO THE AREA BY LATE THURSDAY AS DEEP MOISTURE FROM
THE CARIBBEAN WILL BRING PLENTY OF MOISTURE INTO THE AREA THROUGH THE
WEEKEND. A COLD FRONT WILL APPROACH THE AREA LATE IN THE WEEK HOWEVER
THE FRONT WILL STALL FAR TO OUT WEST. WEAK DISTURBANCES IN THE FLOW
ALOFT WILL BRING SCATTERED CONVECTION ON FRIDAY THROUGH THE WEEKEND.
/04
&&
.AVIATION...12Z TAF CYCLE.
VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. LITTLE IN THE WAY OF
CLOUDS EXPECTED TODAY AS DRIER AIR FILTERS INTO THE REGION. WINDS
BECOME BREEZY DURING THE DAY OUT OF THE WEST AND NORTHWEST WITH
FREQUENT GUSTS UP TO 25 KT EXPECTED. A WEAK UPPER LEVEL DISTURBANCE
AND ITS ASSOCIATED COLD FRONT APPROACH THE AREA BY 12Z TUESDAY.
WHILE AN INCREASE IN CLOUDS IS EXPECTED...ANY CIGS SHOULD REMAIN VFR
AND RAIN CHANCES WILL BE VERY SMALL. 34/JFB
&&
.MARINE...OBSERVATIONS FROM BUOY 42012 AND 42040 HAVE BEEN
CONSISTENTLY SHOWING WINDS AROUND 20 KT WITH HIGHER GUSTS FOR THE
PAST FEW HOURS. EXPECT WINDS TO PERSIST AROUND 20 KT...AT LEAST IN
FREQUENT GUSTS...THROUGH MID MORNING IN THE WAKE OF A COLD FRONT
MOVING SOUTH OF THE MARINE AREA. DUE TO THIS...HAVE ISSUED A SMALL
CRAFT ADVISORY UNTIL 11 AM FOR THE GULF WATERS. WINDS ARE FORECAST TO
DIMINISH SLIGHTLY THIS AFTERNOON...BUT STILL REMAIN IN THE EXERCISE
CAUTION RANGE. THERE IS THE POSSIBILITY THE ADVISORY MAY NEED TO BE
EXTENDED THIS MORNING. WINDS DIMINISH OVERNIGHT AS THE PRESSURE
GRADIENT RELAXES...BUT A WEST TO NORTHWEST WIND INCREASES ON TUESDAY
AS ANOTHER COLD FRONT QUICKLY MOVES THROUGH. AFTER A LULL ON
WEDNESDAY...A STRONG ONSHORE FLOW DEVELOPS THURSDAY AND FRIDAY AS
THE PRESSURE GRADIENT REALLY TIGHTENS BETWEEN A HIGH OFF THE EAST
COAST AND A DEVELOPING STORM OVER THE PLAINS. THE STRONG OFFSHORE
FLOW WILL BECOME PROLONGED WHICH WILL RESULT IN A SIGNIFICANT BUILD
IN SEAS...POTENTIALLY AS HIGH AS 9 FEET BY FRIDAY. 34/JFB
&&
.FIRE WEATHER...A WEAK COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS THE
EASTERN STATES THROUGH TODAY WHICH WILL RESULT IN DRY AND BREEZY
CONDITIONS OVER THE AREA. A RED FLAG WARNING IS IN EFFECT FOR THIS
AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR RELATIVE HUMIDITIES
DROPPING TO AROUND CRITICAL LEVELS AND BREEZY WEST WINDS AROUND 15
MPH. RELATIVE HUMIDITIES MAY DROP BELOW CRITICAL VALUES ALONG WITH 20
FT WINDS OF 15 KNOTS ON TUESDAY. WILL HOLD OFF ON ISSUING A FIRE
WEATHER WATCH FOR TUESDAY ATTM. /04
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 81 54 74 47 / 00 10 20 10
PENSACOLA 81 58 78 52 / 00 05 20 05
DESTIN 79 60 76 55 / 00 05 20 05
EVERGREEN 80 52 72 43 / 00 10 20 05
WAYNESBORO 80 52 71 41 / 00 20 20 05
CAMDEN 78 51 72 43 / 00 10 20 10
CRESTVIEW 82 53 77 44 / 00 05 20 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 1 PM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
&&Hazardous weather outlook, Apr 26, 5:54 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 454 AM CDT MON APR 26 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-271100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 454 AM CDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG WEST TO NORTHWEST WIND WILL RESULT IN HAZARDOUS CONDITIONS OVER THE MARINE AREA TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH 11 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT SHOULD EXERCISE CAUTION AGAIN ON TUESDAY AFTERNOON AS A MODERATE TO STRONG WEST WIND DEVELOPS IN THE WAKE OF A COLD FRONT. A STRONG ONSHORE FLOW IS FORECAST TO DEVELOP OVER THE MARINE AREA ON THURSDAY AND PERSIST THROUGH THE WEEKEND. THIS WILL RESULT IN HAZARDOUS CONDITIONS FOR MARINERS AS A PROLONGED PERIOD OF 20 TO 25 KNOT WINDS WILL ALLOW SEAS TO BUILD AS HIGH AS 6 TO 9 FEET BY FRIDAY. THE STRONG SOUTHERLY WINDS IN COMBINATION WITH AN INCREASED TIDAL CYCLE WILL ALSO RESULT IN A MODERATE TO HIGH RIP CURRENT RISK THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:45 PM EDT | Fire Weather Watch | MOB | 15 hr | |
| Apr 26, 3:45 PM EDT | Fire Weather Watch | MOB | 15 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.